# SDR YENA2025040100350

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 33,966 hours, 6,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU BATTERY AT 12WL AND 13WL HAVE NO CHARGE; REMOVED AND REPLACED EPSU BATTERIES 12WL AND 13WL AND PERFORMED OPERATIONAL CHECK IAW A321 AMM 33-51-38-000-001, 33-51-38-400-001, AND 33-51-38-710-001. OPS CHECK GOOD.
